# SDR DL72L991852

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV 2 FOUND VERT STAB INTERIOR-RIB CHORD HAS CRACK AT PREVIOUS STRINGER REPAIR-RT SIDE OF VERT AT STA 110.4 STR 10. STOP DRILLED CRACK PER MM 55-30-00 FIG 802.  MADE REPAIR ANGLE PER SAME, INSTALLED.
